# SDR REXA2016051800894

- Difficulty date: May 18, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX NOTICED THAT FLOOR FLOODLIGHTS RT & LT WERE INOPERATIVE.  TROUBLESHOOTING REVEALED DISCONNECTED CONNECTORS ON FLIGHT DECK FLOOR FLOODLIGHTS.  RECONNECTED PLUGS IAW AMM 33-13-01-400-801-A01.  PERFORMED OPERATIONAL CHECK IAW 33-13-01-710-803-A01, NO DEFECTS NOTED.
